MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; CUTTING ELECTRODE MONO 24FR

RICHARD WOLF GMBH SHARK; CUTTING ELECTRODE MONO 24FR
Model Number 46782425
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility and manufacturer contacted for additional information.Upon receipt of information a follow-up report will be submitted.
 
Event or Problem Description
The user facility reported that dr.(b)(6) was doing a turbt and the loop that he was using broke in the specimen as he was cutting the tumor off of the bladder.The doctor was able to retrieve the broken piece and no harm was done to the patient.
 
Event or Problem Description
Follow-up report #1.Please refer to the manufacturer's narrative for details.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with missing information, new information, and changed information.New information: h6, h10.Changed information: the following fields have changed information: b5, f7, g7, h10.The device was not returned and no further evaluation could be conducted; as a result, a probable root cause could not be determined.The following cautions, warning, and checks are outlined in the device instruction for use (ifu): caution: for parts being used in combination caution! do not combine products incorrectly! injuries of the patient, user or others as well as damage to the product are possible.The different products may only be used together if their intended uses and the relevant technical data (working length, diameter, peak voltage, etc.) are the same.Follow the instruction manuals of the products used in combination with this product.Follow the "notes and instructions on hf applications", order no.: ga-s 002 as well as the hf device manufacturer's instructions.Operating instructions include warnings about reusing or reprocessing a disposable device: if a disposable item is reprocessed, the product responsibility lies with the user or reprocessor.In this case the manufacturer can no longer guarantee the safety and performance of the product.Caution! about using to much strength the products have only limited strength! excessive force will cause damage, impair the function and therefore endanger the patient.Immediately before and after each use, check the products for damage, loose parts and completeness.Make sure that no missing parts remain in the patient.Do not use the products if they are damaged or incomplete or have loose parts.Additional notices include ensuring the electrode and resectoscope sheath are compatible.Cautions in the ifu about using the wrong irrigation fluid, the dangers of elevated temperatures when working without irrigation fluid, excessively high power settings.Rwmic considers this mdr closed.Follow-up reports will be sent to the fda if new information is received.Attachment: [ga-d366 usa_4.0 (16-0202).Pdf].

Brand Name
SHARK
Common Device Name
CUTTING ELECTRODE MONO 24FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key10320831
Report Number1418479-2020-00018
Device Sequence Number515747
Product Code FAS
UDI-Device Identifier04055207049044
UDI-Public04055207049044
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
Report Date (Section F) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number46782425
Device Catalogue Number46782425
Device Lot Number21002180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2020
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer07/24/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/24/2020